# SDR 95ZZZX6515

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7061
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Support
- Part number: 11780325
- Condition: Mismanufactured
- Location: Wiper Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WIPER, LT SUPPORT DEFECTIVE.  THERE SHOULD BE AN INSERT IN ONE OF THE HOLES, BUT THERE IS NOT.
